MathSciNet Relay Station
MathSciNet bibliographic data
MR1639810 12F10 (16H05 20B25)
Roberts, David P. Twin sextic algebras. Rocky Mountain J. Math. 28 (1998), no. 1, 341–368.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement